Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    anxiety
    avatar
    malopres posted:
    My husband passed away he had prostate cancer, it was a year in September, I was doing okay for the first six months, and then I started to get hot flashes and hormonal feeling like when I was going through menopause, I have had a hysterectomy and am 73 years of age, so I couldn't believe what was going on. I don't know if it was a coincidence but I got a shingles shot at time the problems started. By July I asked my doctor to give me something for the anxiety, I am on the generic version of ativan 1mg. I only take one a day, I have tried cutting it to a half and even going without but it has not been working for me, I am mad at myself to think I need it, but my concern is can it become addictive.

    Malopres
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Malopres and welcome to WebMD,

    This is something you should discuss with your doctor.

    I am sorry for your loss and now the health issues. Did your doctor check everything, test to see what's going on? Since this is a new symptom for you and your loss was some distance back, I hope they're exploring answers as to why you're suddenly dealing with anxiety. But if anxiety is the main issue, you may want to consider one on one therapy. We can all use support now and then.


    Spotlight: Member Stories

    I have been married to a wonderful main since 05/2006. We lost our only child in 7/2010 to an accidental drowning. Our world has been turned upside do...More

    Helpful Tips

    How to increase Font Size
    Hold down the Ctrl key and the plus sign key at the same time. Do this as many times as you need until you get to a font size that works ... More
    Was this Helpful?
    13 of 27 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.